Zum Inhalt springen
Dr. Kids Children's Allergy Relief Medicine with Diphenhydramine HCl 12.5 mg - Pre-Measured Single-Use Vials, Kids Antihistamine for Sneezing, Runny Nose & Itchy Eyes, Mixed Berry Flavor, 30 Count

Price:

30,94 €


Dr. Kids Children's Allergy Relief Medicine with Diphenhydramine HCl 12.5 mg - Pre-Measured Single-Use Vials, Kids Antihistamine for Sneezing, Runny Nose & Itchy Eyes, Mixed Berry Flavor, 30 Count

https://nutricity.lu/shop/brsrehycbbygy3lg-dr-kids-children-s-allergy-relief-medicine-with-diphenhydramine-hcl-12-5-mg-pre-measured-single-use-vials-kids-antihistamine-for-sneezing-runny-nose-itchy-eyes-mixed-berry-flavor-30-count-203127 https://nutricity.lu/web/image/product.template/203127/image_1920?unique=0f5ced2

Stock Expiry Date*: 30-11-2027

100% Authentic — Sourced directly from manufacturers or their authorized dealers!

  • Fast-Acting Allergy Relief: Formulated with Diphenhydramine HCl 12.5mg per 5mL vial, a trusted kids allergy medicine that helps relieve sneezing, runny nose, and itchy eyes caused by allergies
  • Diphenhydramine is an Antihistamine and also indicated as a sleep aid for children. Consumption may result in drowsiness. Only give the indicated dosage amount
  • Convenient Pre-Measured Vials: No mess, no measuring; each single-use vial contains the precise dosage, making it easy to administer the correct amount at home or on the go; designed for kids ages 6 to 12
  • Quality & Safe Ingredients: Comes in a delicious mixed berry-flavored oral solution that kids will love; alcohol free, dye free, sugar free, and made without unnecessary additives; manufactured to meet the highest safety and quality standards
  • Portable & Travel-Friendly Medicine: TSA-compliant and perfect for on-the-go use; the convenient travel size packaging includes single-dose vials that fit easily in your bag, car, or first-aid kit for quick relief whenever needed; ideal for school, daycare, or travel—no spills, no mess!

30,94 € 30.94 EUR 30,94 € Inklusive Steuern

Not Available For Sale

(1,03 € / Units)

Displayed price includes all duties & taxes.

  • Marke
  • Geschmack
  • Stückzahl
  • Formblatt
  • Produktvorteile
  • Anzahl der Positionen
  • Dosierungsform
  • Hersteller
  • Zutaten
  • Produkttyp
  • Spezifische Verwendungen für Produkte
  • Besondere Zutaten
  • Materialtyp frei
  • Aktive Zutaten
  • UPC
  • Zielgruppe
  • Net Content Count
  • Markenname
  • Beschreibung des Altersbereichs
  • Positionsmaße
  • Zusätzliche Merkmale

Diese Kombination existiert nicht.

Kontaktieren Sie uns
Allergikermedizin
Zutaten Glycerin, Sorbitol, Sucralose, Propylenglykol, Gereinigtes Wasser, Natriumbenzoat, Xanthan Gum., Mixed Berry Flavor, strawberry flavor, Active Ingredient (per 5 mL Single-Use Vial): Diphenhydramine HCl 12.5 mg (Antihistamine) Inactive Ingredients: Citric acid, tri-sodium citrate
Spezifische Verwendungen für Produkte Schlafhilfe, Runny Nose, Hilft bei der Entlastung, and itchy eyes caused by allergies
Materialtyp frei Zuckerfrei, Alkoholfrei, Sterben frei
Aktive Zutaten Glycerin, Wasser, Natriumbenzoat, Aromen, Sucralose, Propylenglykol, Sorbitol, Carboxymethylcellulose, Xylit, Diphenhydramine HCl 12.5 mg (Antihistamine) Inactive Ingredients: Anhydrous citric acid
Marke Dr. Kids
Geschmack Gemischte Beere
Stückzahl 30.0 Zähler
Formblatt Flüssig
Produktvorteile Temporarily relieves symptoms of hay fever or upper respiratory allergies. Same active as Benadryl
Anzahl der Positionen 1
Dosierungsform Flüssig
Hersteller Dr. Kids
Produkttyp Allergikermedizin
Besondere Zutaten Antihistamine for Kids
UPC 313992001376
Zielgruppe Unisexkinder
Net Content Count 30 Vial
Markenname Dr. Kids
Beschreibung des Altersbereichs Ages 6-12
Positionsmaße 6.5 x 3.5 x 7 inches
Zusätzliche Merkmale Hygenic Dispenser
  • Buy Four or More Offer

    5 % Rabatt beim Kauf von 4 oder mehr Artikeln

  • Next Purchase Offer
    Erhalten Sie 5% Rabatt auf Ihren nächsten Einkauf.
  • Ships From(Luxembourg)
    Bestellungen werden aus Brooklyn, USA, bearbeitet und versendet.

  • Delivery Offer(Luxembourg)
    Kostenloser Versand bei qualifizierten Bestellungen.
Delivery Detail
Voraussichtliche Lieferzeiten: 12–26 Tage (International). 3–6 Tage (Inland).
Safe Checkout
Garantierter sicherer Checkout
Return Policy

30-Tage Rückgabegarantie
Vertrauensbasierte Käufe mit 30-tägiger Rückgabebetreuung.

Free Return Pickup
Kostenlose Rückholabholung verfügbar
Wir kümmern uns um Rücksendungen von Ihrer Haustür aus, ohne zusätzliche Kosten.


Important information

Safety Information

Do not use this product to make a child sleepy or with any other diphenhydramine product, including topical forms. Consult a doctor before use if your child has a breathing problem such as chronic bronchitis, has glaucoma, is on a sodium-restricted diet, or is taking sedatives or tranquilizers. When using this product, drowsiness may occur. Keep out of reach of children. In case of overdose, seek medical help immediately or contact Poison Control at 1-800-222-1222.

Ingredients

Active Ingredient (per 5 mL Single-Use Vial): Diphenhydramine HCl 12.5 mg (Antihistamine) Inactive Ingredients: Citric acid, glycerin, mixed berry flavor, propylene glycol, purified water, sodium benzoate, sorbitol, strawberry flavor, sucralose, tri-sodium citrate, xanthan gum.

Directions

Each dose must be given by emptying the entire contents of a Single-Use Vial.

Legal Disclaimer

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Product Dimensions

6.5 x 3.5 x 7 inches; 8.15 ounces

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products

Recently tracked orders

7 recent shipments
Order Number Carrier Final Mile Tracking Code Last Update Track
NC26617 Gls Group 984230859067 2026-09-25 Track
NC26416 Aramex 34914422896 2026-09-28 Track
NC25537 Aramex 34914321061 2026-09-21 Track
NC22089 Aramex 34913834292 2026-09-29 Track
NC19442 My 05167987838781 2026-09-03 Track
NC18452 Aramex 34914455590 2026-09-23 Track
NC16590 Dpd 05167987781109 2026-07-21 Track

Warnung
Nahrungsergänzungsmittel sind keine Medikamente. Die auf dieser Website verkauften Produkte sind nicht dazu bestimmt, eine Krankheit zu diagnostizieren, zu behandeln, zu heilen oder zu verhindern. Wenn Sie gesundheitliche Probleme haben, konsultieren Sie immer einen qualifizierten Gesundheitsfachmann vor der Anwendung. Die individuellen Ergebnisse können variieren. Mit der Aufgabe einer Bestellung stimmen Sie zu, die Einfuhrbestimmungen Ihres Landes einzuhalten. Wir übernehmen die anwendbaren Gebühren und Steuern, wo dies angegeben ist.

*Informationen zum Ablaufdatum :
Bitte beachten Sie, dass das Ablaufdatum von Charge zu Charge variieren kann. Wir garantieren jedoch, dass alle an unsere Kunden versandten Produkte eine gültige Haltbarkeit haben und zum Zeitpunkt der Lieferung nicht abgelaufen sind.